U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

can i prevent having small pupils while on painkillers?

1 doctor answer2 doctors weighed in
Dr. Marshall Bedder
Pain Management 38 years experience
Not Really: Pain killers (opioids) can cause small pupils or pupillary constriction known medically as miosis. This is generally a dose related phenomenon and the pupils will become pinpoint at higher doses. There is no way to reverse this unless you stop the medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.